# SDR HNAA2018042500087

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 45,887 hours, 39,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A EXIT SIGN INOPERATIVE.   CLEANED CONNECTORS AND SECURED IAW AMM 33-50-14-0001/400-801-A.   OPS CHECKED GOOD.
